Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
89 Posts
Discussion Starter · #1 ·
Hi, I have been on 20 MG of Lexapro for about 10 months now. I do feel there has been some improvements for my anxiety. I'm much less irritable and seem to have less physical symptoms overall. However, I have been usually tired. It doesn't matter how much sleep I get, I am always tired and could go for nap everyday. This is highly unusual for me as I was never able to nap previously no matter how sleep deprived I may have been. It's also extremely difficult for me to get on the go in the mornings and I have been having issues at work because of it. I seem to have less energy overall and less motivation. I am content to lie in bed during my free time which sounds like depression except I do not have a low mood or episodes of crying etc. I'm just happy being lazy and doing nothing hah. I also have sexual side effects which I know are a common side effect of all ssris. I have spoken to my doctor and they ordered blood work to rule out another cause however since then I have been wondering if reducing the dose for lexapro to 10mg would help as I read this is the therapeutic dose. I won't mess with my meds before conferring with my doc but just wondering if anyone has any personal experience and if reducing their dose helped with the side effects at all.
 

·
Registered
Joined
·
52 Posts
The way its always been with me is I get use to the meds bit there are always side effects from any antidepressants. Is this a primary care provider or a psychiatrist a psychiatrist will know much more than a family doctor being thats what they specialize in.
 

·
Registered
Joined
·
6 Posts
I think humans are lazy by nature, like most animals we like to rest. You had COVID? That should also be in consideration since this could be a case of long covid. Your physician most likely wanted to rule out anemia and hypothyroidism but maybe this is not caused by an organic cause neither the meds. It's hard to guess when we don't know your medical history, age, job, social connections and family support.
I felt the same thing somedays ago, but i think i was just overworked.

I'm sure you think it's not depression because you don't feel sad, but maybe you're spending all your effort hiding some trauma or something that troubles you. Read something about Dysthymia and see if it fits you. I'm a MD in my country and we generally prescribe 10 mg of Escitalopram, you can reduce your dosage without much worry.

Wish you well
 
1 - 3 of 3 Posts
Top